# SDR SWAA2019020829424

- Difficulty date: January 23, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 147A9100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BRACKET CRACKED AT BS 865 LBL 10 ON VERTICAL POST.  R&R BRACKET IAW SRM.
